Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 59, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 26, 2012, 5:39 PM CDT for 4 counties in Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2012, 5:39 PM CDT (22:39 UTC)
- Expired
- Apr 26, 2012, 6:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Carson County, TX, Hutchinson County, TX, Moore County, TX, Potter County, TX
The radar
The Amarillo radar (KAMA), 60 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:15 PM CDT | TSTM WND GST 60 | Fritch, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 3:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1226 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 1742 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
061
WUUS54 KAMA 262239
SVRAMA
TXC065-233-341-375-262345-
/O.NEW.KAMA.SV.W.0059.120426T2239Z-120426T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
539 PM CDT THU APR 26 2012
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS
WESTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS
MOORE COUNTY IN THE PANHANDLE OF TEXAS
POTTER COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 645 PM CDT
* AT 537 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DUMAS TO 19
MILES SOUTH OF MASTERSON...OR ALONG A LINE EXTENDING FROM DUMAS TO
14 MILES NORTHWEST OF AMARILLO...MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
SANFORD...
LAKE MEREDITH...
FRITCH...
PRINGLE...
MASTERSON...
FOUR WAY...
STINNETT...
DUMAS...
BORGER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3605 10162 3605 10139 3544 10139 3518 10213
3589 10207
TIME...MOT...LOC 2240Z 233DEG 23KT 3585 10188 3538 10194
$$
JOHNSON4 follow-up statements
458
WWUS54 KAMA 262257
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
557 PM CDT THU APR 26 2012
TXC065-233-341-375-262345-
/O.CON.KAMA.SV.W.0059.000000T0000Z-120426T2345Z/
HUTCHINSON TX-MOORE TX-POTTER TX-CARSON TX-
557 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN CARSON...POTTER...MOORE AND WESTERN HUTCHINSON
COUNTIES...
AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES EAST OF DUMAS TO 15
MILES EAST OF VALLEY DE ORO...OR ALONG A LINE EXTENDING FROM 11 MILES
EAST OF DUMAS TO 16 MILES NORTH OF AMARILLO...MOVING NORTHEAST AT 25
MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STINNETT AND
PRINGLE. THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTIES.
DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.
LAT...LON 3605 10162 3605 10139 3544 10139 3518 10213
3589 10207
TIME...MOT...LOC 2256Z 233DEG 23KT 3591 10178 3544 10184
$$
JOHNSON442
WWUS54 KAMA 262315
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
615 PM CDT THU APR 26 2012
TXC065-233-341-375-262345-
/O.CON.KAMA.SV.W.0059.000000T0000Z-120426T2345Z/
HUTCHINSON TX-MOORE TX-POTTER TX-CARSON TX-
615 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN CARSON...EASTERN POTTER...EASTERN MOORE AND WESTERN
HUTCHINSON COUNTIES...
AT 612 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST OF PRINGLE TO
15 MILES SOUTH OF LAKE MEREDITH...OR ALONG A LINE EXTENDING FROM 17
MILES EAST OF DUMAS TO 18 MILES NORTH OF AMARILLO...MOVING NORTHEAST
AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STINNETT AND
PRINGLE. THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTIES.
DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.
LAT...LON 3526 10192 3593 10196 3605 10162 3605 10139
3544 10139
TIME...MOT...LOC 2315Z 233DEG 23KT 3593 10165 3546 10171
$$
JOHNSON647
WWUS54 KAMA 262330
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
630 PM CDT THU APR 26 2012
TXC065-233-341-375-262345-
/O.CON.KAMA.SV.W.0059.000000T0000Z-120426T2345Z/
HUTCHINSON TX-MOORE TX-POTTER TX-CARSON TX-
630 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN CARSON...NORTHEASTERN POTTER...EASTERN MOORE AND
WESTERN HUTCHINSON COUNTIES...
AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF PRINGLE TO
10 MILES SOUTH OF FRITCH...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STINNETT AND
PRINGLE. THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTIES.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3534 10173 3598 10182 3605 10162 3605 10139
3544 10139
TIME...MOT...LOC 2329Z 233DEG 23KT 3598 10156 3551 10162
$$
JOHNSON064
WWUS54 KAMA 262337
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
637 PM CDT THU APR 26 2012
TXC065-233-341-375-262347-
/O.EXP.KAMA.SV.W.0059.000000T0000Z-120426T2345Z/
HUTCHINSON TX-MOORE TX-POTTER TX-CARSON TX-
637 PM CDT THU APR 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARSON...
NORTHEASTERN POTTER...EASTERN MOORE AND WESTERN HUTCHINSON COUNTIES
WILL EXPIRE AT 645 PM CDT...
AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3534 10173 3598 10182 3605 10162 3605 10139
3544 10139
TIME...MOT...LOC 2337Z 233DEG 23KT 3601 10151 3554 10157
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:43 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Apr 26, 2:43 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 243 PM CDT THU APR 26 2012 .DISCUSSION... OLD FRONTAL BOUNDARY LIES NORTH TO SOUTH ACROSS FAR EASTERN NEW MEXICO AND THEN SOUTHEAST TO JUST SOUTH OF LUBBOCK EARLY THIS AFTERNOON. A DRYLINE WAS TAKING SHAPE FROM SOUTHEAST COLORADO INTO EASTERN NEW MEXICO JUST TO THE WEST OF THE FRONTAL BOUNDARY. UPPER LEVEL LOW WAS LOCATED OVER CENTRAL ARIZONA. LIFT OUT AHEAD OF THE UPPER LEVEL LOW WAS HELPING TO DEVELOP INITIAL CUMULUS AND SHOWERS OFF OF THE MOUNTAINS OF CENTRAL NEW MEXICO. UPPER LEVEL LIFT AND DIFFLUENCE WILL CONTINUE TO SPREAD SOUTHWEST TO NORTHEAST ACROSS THE NORTHWEST HALF OF THE CWA. THE STRONGEST THUNDERSTORMS ALONG WITH A FEW SEVERE ONES LATE THIS AFTERNOON AND THIS EVENING ARE EXPECTED TO BE MAINLY ACROSS THE NORTHWEST CWA. GENERALLY ALONG AND NORTHWEST OF A LINE FROM CHANNING TO DUMAS TO PERRYTON TO BEAVER. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS... HOWEVER...AN ISOLATED TORNADO WOULD NOT BE OUT OF THE QUESTION. THE COVERAGE OF STORMS MAY BE FAIRLY ISOLATED GIVEN THE LACK OF DEEP LOW LEVEL MOISTURE...BUT STORMS ARE EXPECTED TO INCREASE IN COVERAGE LATER TONIGHT...ESPECIALLY ACROSS THE NORTHERN CWA AS A PACIFIC COLD FRONT SWEEPS ACROSS THE REGION. WEST WINDS WILL BE PRETTY GUSTY FRIDAY MORNING BEHIND THE PACIFIC FRONT...BUT THEY ARE EXPECTED TO SLOWLY DIMINISH IN THE LATE AFTERNOON. WE REMOVED THE SHOWERS FROM THE NORTHERN CWA FOR FRIDAY NIGHT AS IT LOOKS LIKE THE UPPER LEVEL LOW WILL BE TOO FAR REMOVED FROM OUR AREA TO BRING US RAIN. THE WEATHER REMAINS UNSETTLED FROM THE LAST HALF OF THIS WEEKEND INTO EARLY NEXT WEEK. A BROAD UPPER LEVEL TROUGH WILL CARVE ITSELF OUT OVER THE NORTHERN ROCKIES AND PLAINS INTO SOUTH CENTRAL CANADA THROUGH EARLY NEXT WEEK. LOW LEVEL MOISTURE ALONG WITH SEVERAL UPPER LEVEL DISTURBANCE WILL COMBINE TO BRING US A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH TUESDAY NIGHT. && .FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE SOUTHWEST TEXAS PANHANDLE ON FRIDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES DOWN AROUND 15 PERCENT. THE CHANCES OF RAIN FOR ALL OF THE PANHANDLES WILL INCREASE AGAIN BY THE LATER HALF OF THIS WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 56 83 44 71 47 / 20 5 0 10 30 BEAVER OK 60 80 46 70 45 / 50 10 10 10 30 BOISE CITY OK 51 78 42 69 42 / 70 5 10 5 30 BORGER TX 60 86 51 73 48 / 30 5 5 10 30 BOYS RANCH TX 54 84 47 74 47 / 30 5 5 10 30 CANYON TX 56 85 44 72 48 / 20 5 0 10 30 CLARENDON TX 60 87 50 71 51 / 20 5 0 10 30 DALHART TX 49 79 45 72 44 / 40 5 5 10 30 GUYMON OK 57 80 46 72 44 / 50 10 10 10 30 HEREFORD TX 55 83 45 72 50 / 20 5 0 10 30 LIPSCOMB TX 61 82 48 71 47 / 50 10 5 10 30 PAMPA TX 55 81 46 70 50 / 20 5 0 10 30 SHAMROCK TX 61 88 50 73 52 / 20 5 0 10 30 WELLINGTON TX 62 91 53 74 56 / 20 5 0 10 30 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 16/15
Hazardous weather outlook, Apr 26, 3:47 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 347 PM CDT THU APR 26 2012 OKZ001>003-TXZ001>020-270900- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 347 PM CDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR THE WESTERN AND CENTRAL PANHANDLES. THUNDERSTORMS ARE POSSIBLE ACROSS PANHANDLES THROUGH TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. HOWEVER AN ISOLATED TORNADO WILL BE POSSIBLE. THE SEVERE WEATHER THREAT WILL BE THE GREATEST ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHWEST HALF OF THE TEXAS PANHANDLE. CAUTION IS ADVISED ON AREA LAKES DUE TO STRONG SOUTHWEST TO WEST WINDS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE SOUTHWEST TEXAS PANHANDLE ON FRIDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT THROUGH TUESDAY NIGHT ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES. HOWEVER...THE PROBABILITY OF WIDESPREAD OR ORGANIZED SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT MAINLY ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHWEST HALF OF THE TEXAS PANHANDLE. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR POSSIBLE ELEVATED FIRE WEATHER CONDITIONS FRIDAY ACROSS THE SOUTHWEST TEXAS PANHANDLES.
In the hours before
Special weather statement, Apr 26, 5:12 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 512 PM CDT THU APR 26 2012 TXZ012-013-017-018-262245- POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX- 512 PM CDT THU APR 26 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT FOR ARMSTRONG...CARSON... RANDALL AND POTTER COUNTIES. AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF CANYON TO 9 MILES SOUTHWEST OF PALO DURO CANYON...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF CANYON TO 12 MILES SOUTHEAST OF CANYON...MOVING NORTHEAST AT 40 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. JOHNSON
Local storm report, Apr 26, 5:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
518 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 1 NNW CANYON 35.00N 101.93W
04/26/2012 E0.88 INCH RANDALL TX NWS EMPLOYEE
DIME TO NICKEL SIZE HAIL AND 50 MPH WIND GUSTS.
&&
EVENT NUMBER AMA1200268
KJSLocal storm report, Apr 26, 5:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
526 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND GST 4 N CANYON 35.04N 101.92W
04/26/2012 E60 MPH RANDALL TX AMATEUR RADIO
&&
EVENT NUMBER AMA1200269
SMBLocal storm report, Apr 26, 5:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
529 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 7 SW AMARILLO 35.13N 101.91W
04/26/2012 E60 MPH RANDALL TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1200270
SMBLocal storm report, Apr 26, 5:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
532 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND GST 3 NNW CANYON 35.02N 101.94W
04/26/2012 M69 MPH RANDALL TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1200271
LGLocal storm report, Apr 26, 5:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
536 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 6 SW AMARILLO 35.15N 101.89W
04/26/2012 E0.88 INCH RANDALL TX NWS EMPLOYEE
&&
EVENT NUMBER AMA1200272
SMBThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:16 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 34 min |
| Apr 26, 4:38 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 67 min |
| Apr 26, 4:41 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 2 hr |
| Apr 26, 5:10 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 65 min |
| Apr 26, 5:21 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 54 min |
| Apr 26, 6:10 PM CDT | Areal Flood Warning | AMA | Moore, Potter | 4 hr |
| Apr 26, 6:11 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.